# SDR 2025FA0000193

- Difficulty date: March 18, 2025
- Submitted: March 18, 2025
- Operation: General aviation
- Engine: Rroyce RB211TRENT76
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL PIECE FOUND IN THE IP8 OFFTAKE DUCT CAVITY.  AFTER REMOVING THE HP SYSTEM MODULE, A METAL PIECE WAS FOUND IN THE IP8 OFFTAKE DUCT CAVITY. THE LOCATION AND DIMENSION OF THIS METAL PIECE SUGGEST IT COULD BE THE HINGE PIN FROM THE IP NON-RETURN VALVE (NRV) (PART NO. AA1052-00). HOWEVER, IT HAS NOT BEEN CONFIRMED WHETHER THE ENGINE EXPERIENCED AN IP NRV DAMAGE BEFORE. PLEASE REFER TO THE ATTACHED PICTURE FOR MORE DETAILS.  DETECTED: AFTER THE REMOVAL OF THE HP SYSTEM, THE IP8 OFFTAKE DUCT CAVITY WAS EXPOSED, MAKING THE PIN VISIBLE AND DETECTABLE.
